Adaptive schemes for the numerical solution of SDEs-a comparison

J. Lehn*, A. Rößler, O. Schein

*Corresponding author for this work
15 Citations (Scopus)


The efficient numerical solution of stochastic differential equations is important for applications in many fields. Adaptive schemes, well developed in the deterministic setting, may be one possible way to reduce computational cost. We review the two main step size control algorithms that have been proposed in recent years for stochastic differential systems and compare their efficiency in a simulation study.

Original languageEnglish
JournalJournal of Computational and Applied Mathematics
Issue number2
Pages (from-to)297-308
Number of pages12
Publication statusPublished - 15.01.2002


Dive into the research topics of 'Adaptive schemes for the numerical solution of SDEs-a comparison'. Together they form a unique fingerprint.

Cite this